Suboxone / Subutex sideeffects. My friend and I both take subutex for opiate withdraw. I have been taking them a year now with no issues at all ever and am weening off successfully, but my friend I really care about is having some harsh side effects (shes been on them for about 4-5 months). She takes 2-4mg dose one time a day in the morning usually and experiences severe vomiting sometimes, or rather most of the time lately. I told her she should talk to her doctor about this but when she does he thinks shes going through precipitated withdraws when I know she has been clean. She really hates the taste of the subutex but takes it anyway and it makes her sick if she eats/drinks anything after taking her dose. She also gets sick like that if she tries to do anything with alot of movement ie: cleaning,working,riding a bike, or jogging. Is there anything that would cause this or a way to fix it?
I hate to bring this up, is she absolutely sure she is not pregnant, the taste of subs could make her very nauseous and sick if she were pregnant and didn't know it. It happens. She would be having many other symptoms if she were in Precip too, subs dr should check her out or at least have some other dr check her. She can slowly dissolve the tablet and spit the dregs out and rinse her mouth after taking it to see if that helps her symptoms any. Sometimes it does. She can take a piece of candy in her mouth when she takes it to kill the taste. She might want to try simply taking just the 2 mgs for a few days just to see if it gets any better, if it does, she should stay at the lower dose.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Oct 2009 • 3 answers
Updated 7 Feb 2011 • 4 answers
Updated 6 Apr 2012 • 2 answers
Updated 16 Oct 2011 • 3 answers
Updated 19 Dec 2011 • 4 answers